- Product Details
- About This Shop
- Payment & Delivery
ACETAFFEIN Paracetamol + Caffeine 500mg/65mg 1s (sold per piece)
Analgesic/Antipyretic drug with Paracetamol and Caffein as its key ingredients, providing immediate relief from headache, fever and body pains.
Place of Origin
Oral route - Adults and children 12 years old and above: 1-2 tablets every 6 hours, as need for pain or fever, or, as directed by physician
Paracetamol, B.P. - 500mg; Caffeine anhydrous, BP - 65mg
Do not take for pain more than 10 days or fever more than 3 days unless directed by physician. May cause problem in the unborn child or complications during delivery.